# SDR UALA2013070904769

- Difficulty date: July 8, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 64,374 hours, 24,204 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31R, FRAME 65,  EXFOLIATED WITH 100 PERCENT MATERIAL LOSS.   REPLACED STRINGER 31R FROM FR 64 - 69 IAW SRM 51-42-11,PARA 5, 6, 7.  MAJOR REPAIR.
